# SDR UALA2012043002558

- Difficulty date: April 27, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,677 hours, 14,145 cycles
- Engine: Pwa PW4060
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Damaged
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER SUPPLY LINE RUNNING FROM STA 1375 TO 1550 HAS A BURN MARK ASSOCIATED WITH RIBBON HEATER TAPE B110 AT BS 1420.  REMOVED AND REPLACED DAMAGED WATER LINE IAW AMM 38-10-00 AND SRM 51-40-02.  PERFORMED LEAK CHECK TEST IAW 38-10-00.  CHECKED GOOD.  HEATER TAPE B110 REPLACED AND OPS CHECKED ON UAL JIC 4162R136
